Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Properties of solutions of an infinite system of ordinary linear differential equations of the first order with auxiliary boundary conditions


Author: William T. Reid
Journal: Trans. Amer. Math. Soc. 32 (1930), 284-318
MSC: Primary 34G10
DOI: https://doi.org/10.1090/S0002-9947-1930-1501539-8
MathSciNet review: 1501539
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G10

Retrieve articles in all journals with MSC: 34G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501539-8
Article copyright: © Copyright 1930 American Mathematical Society